# SDR AWXA200500301

- Difficulty date: January 25, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545871123
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND IN R-1 DOOR EXTERNAL SKIN EMANATING FASTENER HOLE AT LOWER HINGE CUTOUT BS 328, STR 15-16 RT.  MAINTENANCE REMOVED EXISTING DOUBLER AND CUT OUT CRACK IN R-1 DOOR EXTERNAL SKIN; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5200-05090-RA5.
